# SDR DALA2025032402164

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 77,936 hours, 10,176 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Damaged
- Location: Oxygen Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 LAV 207 02 MASK DOOR DAMAGED/ WILL NOT STAY CLOSED, CORRECTIVE ACTION: REPACKED 02 MASK AFT LT LAV CKS OK PER A330 AMM 35-21. (7167976)
